Previous |  Up |  Next


Title: On nonexistence of oriented cycles in Auslander-Reiten quivers (English)
Author: Skowronski, Andrzej
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 25
Issue: 1
Year: 1984
Pages: 45-52
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 16A46
MSC: 16A64
MSC: 16D80
MSC: 16Exx
MSC: 16Gxx
MSC: 16P10
MSC: 16P20
idZBL: Zbl 0559.16017
idMR: MR0778075
Date available: 2012-10-05T21:10:36Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_025-1984-1_8.pdf 671.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo